# SDR C8GA2010000021

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX, PERFORMING INSP, IT WAS NOTED THAT THE LOWER FUSELAGE LT SIDE AT BS 950C - 1010.  REMOVED DAMAGED AREA BS 950E TO 950F, STR 25L-26L 3" X 1" & 2" X 1", ALSO 950 F TO 970 BETWEEN BETWEEN STRINGER 24L-25L 7" X 2.5" AND 970 TO 990 BETWEEN 24L-25L. FABRICATED DOUBLER FROM 2024 T3 .063" 2" X 17", FABRICATED DOUBLER FROM 2024 T3 .071" 15" X 8", FABRICATED DOUBLER FROM 2024 T3 .071" 14" X 9" NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
